# SDR SIMA201015302

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 25,502 hours, 24,033 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3322 DURING THE DESCENT INTO DFW THE CREW RECEIVED A CARGO COMPARTMENT SMOKE DETECTION MESSAGE.  THE CREW USED THE CARGO FIRE EXTINGUISHER SYSTEM.  THE CREW DECLARED AN EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD AND AFT CARGO SMOKE DETECTORS.  REMOVED AND REPLACED BAGGAGE COMPARTMENT HIGH RATE FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01.  REMOVED AND REPLACED BAGGAGE COMPARTMENT METERING FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
